Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How safe is using qlaira to minimize bleeding due to fibroids?

I have been taking qlaira to minimise bleeding as I have fibroids. However, I have gained weight. My breasts behave got much bigger. On the first day of the new packet I have massive mood swings and feel very weepy. I also feel tired regularly. Should i be changing my medication?
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms you are experiencing are the expected side effects of the pill. These symptoms will subside once your body gets used to the hormones.

Hope this answers your question
Please address additional questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Uterine fibroid


How safe is using qlaira to minimize bleeding due to fibroids?

Hello, The symptoms you are experiencing are the expected side effects of the pill. These symptoms will subside once your body gets used to the hormones. Hope this answers your question Please address additional questions here Regards Dr.Lekshmi Rita Venugopal